MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL); INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620050010
Health Effect - Clinical Code Liver Laceration(s) (1955)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was an injury to the patient's liver.The injury was repaired.
 
Additional Manufacturer Narrative
Alleged failure: abrupt pressure collapse.Probable root cause: because a tsr was not provided by oem - wom, probable root cause cannot be determined.The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This insufflator was not received for evaluation at stryker endoscopy.This insufflator was received at oem-wom for evaluation.Based on the oem-wom service record, the reported failure ¿abrupt pressure collapse¿ was not confirmed.The reported failure mode will be monitored for future reoccurrence.According to wom: visual inspection - the device was received on nov 21, 2018 for evaluation.The device was insufficiently packed and the lower part of the housing is dented/deformed.Functional inspection - functional inspection indicated the returned device passed all criteria.This included a pressure and flow test with a result of pass.Dimensional inspection - due to the nature of the reported event, the dimensional inspection was deemed unnecessary and therefore not performed.The results of the investigation performed indicated that the returned pneumoclear plus c02 conditioning insufflator, catalog#0620050010 rev h, sn (b)(4) is working according to specification.Probable root cause is: the reported event could be not confirmed.There are no indications of a manufacturing issue.
 
Event or Problem Description

Brand Name
PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8002683
Report Number0002936485-2018-00666
Device Sequence Number16469119
Product Code HIF
UDI-Device Identifier04056702003456
UDI-Public04056702003456
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620050010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer09/28/2018
09/28/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date01/25/2019
05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR